For more practice Q&A and Board prep study tools—visit DermInReview.comCase Studies authored by our educational partner GW School of Medicine and Health Sciences Dermatology Residency Program1) A 67-year-old African American male recently diagnosed with metastatic renal cell carcinoma presents to clinic for evaluation of pruritic and burning skin findings (see clinical images below) that developed two weeks after he started treatment with bevacizumab and erlotinib. Which of the following medications would not cause this eruption?
A) CetuximaB) ErlotinibC) PanitumumabD) BevacizumabE) Gefitinib2) 34-year-old Caucasian female presents for evaluation of several skin-colored papules on the cheeks. She notes her mother and sister have similar findings. A biopsy is done and pathology results are shown below. Which of the following is true about this disorder?
A) It is inherited in an X-linked recessive fashion. B) These patients should be referred to nephrology and pulmonology.C) Spiradenomas and cylindromas may also be found in this patient. D) It is due to a mutation in the PTEN gene.E) Mohs micrographic surgery is indicated for treatment of these tumors.3) After starting multiple new medications in the past four months a 58 year-old man presented to clinic with a nonpainful discoloration on his left buccal mucosa for the past three weeks. He also had a recent sinus infection treated with oral antibiotics. He denied tobacco use, alcohol use, and any dental work in the past three years. Biopsy showed focal hypergranulosis, necrotic keratinocytes, a jagged mucosal undersurface, and a lymphocytic infiltrate in the upper submucosa with scattered eosinophils and a few melanophages.
A) Amoxicillin/clavulanateB) AzithromycinC) LorazepamD) LisinoprilE) Metformin